Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 261, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Aug 4, 2011, 12:20 AM CDT for 5 counties in Alabama. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2011, 12:20 AM CDT (05:20 UTC)
- Expired
- Aug 4, 2011, 1:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Cullman County, AL, Lawrence County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 12:30 AM CDT | TSTM WND GST 46 | 3 Nw Cullman, AL | MEASURED 3 MILES NW OF THE CULLMAN AIRPORT |
| Aug 4, 12:55 AM CDT | TSTM WND DMG | West Point, AL | 20 YEAR OLD MEDIUM SIZED TREE BLOWN DOWN ON COUNTY ROAD 1117 IN WEST POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 11:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS54 KHUN 040520
SVRHUN
ALC043-079-089-095-103-040600-
/O.NEW.KHUN.SV.W.0261.110804T0520Z-110804T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 AM CDT THU AUG 4 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
EXTREME SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
WESTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
SOUTHEASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 100 AM CDT
* AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DANVILLE TO RYAN
CROSSROADS AND MOVING SOUTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
JOPPA...BATTLEGROUND...
JONES CHAPEL...WEST POINT...
BALDWIN...HOLLY POND...
WALTER...PHELAN...
CRANE HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3429 8712 3430 8721 3449 8721 3455 8627
3416 8637 3425 8645 3425 8649 3424 8652
3413 8659 3408 8696 3407 8712
TIME...MOT...LOC 0520Z 355DEG 41KT 3435 8708 3433 8661
$$
SL2 follow-up statements
836
WWUS54 KHUN 040535
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1235 AM CDT THU AUG 4 2011
ALC043-079-089-095-103-040600-
/O.CON.KHUN.SV.W.0261.000000T0000Z-110804T0600Z/
CULLMAN AL-LAWRENCE AL-MADISON AL-MARSHALL AL-MORGAN AL-
1235 AM CDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR MORGAN...WESTERN MARSHALL...EXTREME SOUTHEASTERN MADISON...
SOUTHEASTERN LAWRENCE AND NORTHERN CULLMAN COUNTIES...
AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BATTLEGROUND TO JOPPA...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF HARTSELLE TO ARAB...MOVING SOUTH
AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRVIEW...SOUTH VINEMONT...WEST POINT...JONES CHAPEL...HOLLY
POND...CULLMAN...PHELAN...AND GOOD HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3429 8712 3430 8721 3449 8721 3455 8627
3416 8637 3425 8645 3425 8649 3424 8652
3413 8659 3408 8696 3407 8712
TIME...MOT...LOC 0534Z 348DEG 45KT 3429 8702 3427 8655
$$
SL819
WWUS54 KHUN 040559
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1259 AM CDT THU AUG 4 2011
ALC043-079-089-095-103-040609-
/O.EXP.KHUN.SV.W.0261.000000T0000Z-110804T0600Z/
CULLMAN AL-LAWRENCE AL-MADISON AL-MARSHALL AL-MORGAN AL-
1259 AM CDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN...WESTERN MARSHALL...
EXTREME SOUTHEASTERN MADISON...SOUTHEASTERN LAWRENCE AND NORTHERN
CULLMAN COUNTIES EXPIRES AT 100 AM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED FURTHER SOUTH. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
AN ADDITIONAL SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SOUTHERN
CULLMAN COUNTY UNTIL 115 AM CDT.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THESE THUNDERSTORMS. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
LAT...LON 3429 8712 3430 8721 3449 8721 3455 8627
3416 8637 3425 8645 3425 8649 3424 8652
3413 8659 3408 8696 3407 8712
TIME...MOT...LOC 0559Z 348DEG 45KT 3398 8694 3396 8647
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 10:24 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 3, 10:24 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1024 PM CDT WED AUG 3 2011
.UPDATE...INCREASED POPS FOR PORTIONS OF THE CWA.
&&
.DISCUSSION...
CONVECTION NORTH OF THE AREA IS BECOMING MORE WIDESPREAD THAN
ORIGINALLY THOUGHT. HAVE INCREASED POPS AREA-WIDE TO FOLLOW IN LINE
WITH RECENT CONVECTION TRENDS OVER SRN TN. CHANCE POPS ARE NOW IN
PLACE ALONG AND NORTHEAST OF A LINE FROM MUSCLE SHOALS...TO
DECATUR...TO GUNTERSVILLE...AND INTO SRN PORTIONS OF DEKALB COUNTY.
SLIGHT CHANCE POPS EXIST SOUTHWEST OF THIS LINE.
UPDATED ZONES OUT SHORTLY.
&&
PREV DISCUSSION.../ISSUED 840 PM CDT WED AUG 3 2011/...
TEMPERATURES ACROSS THE TENNESSEE VALLEY THIS EVENING ARE HOLDING
STEADY IN THE MID TO UPPER 80S AT THIS HOUR...WITH FORT PAYNE COMING
IN THE 'COOLEST' AT 82 DEGREES. AFTER THE HOTTEST DAY SO FAR THIS
YEAR...MUSCLE SHOALS OFFICIALLY REACHED 104 DEGREES...DECATUR
OFFICIALLY REACHED 102...AND HUNTSVILLE INTERNATIONAL REACHED 101
THIS AFTERNOON.
THOUGH THE HEAT ADVISORY CONTINUES DUE TO OVERNIGHT LOWS NOT
DROPPING MUCH BELOW THE MID TO UPPER 70S...SOME RELIEF IS IN SIGHT
FOR PORTIONS OF THE CWA. A WEAK FRONT IS CURRENTLY PUSHING SOUTHWARD
ACROSS MIDDLE TENNESSEE THIS EVENING...SPARKING A FEW CLUSTERS OF
SHOWERS/STORMS JUST NORTH OF THE AL/TN BORDER. THESE WILL CONTINUE
TO DRIFT S/SEWRD OVER THE NEXT SEVERAL HOURS...MAINLY AFFECTING AREAS
IN NORTHEASTERN ALABAMA/SOUTHERN MIDDLE TN. A SECOND AREA OF
CONVECTION IS ONGOING AND MOVING EASTWARD ALONG THE TN/KY STATE LINE.
THIS LOOKS TO AFFECT THE SAME AREAS...BUT WILL MONITOR OVER THE NEXT
SEVERAL HOURS.
AS A RESULT...POPS WERE INCREASED IN THESE AREAS TO ACCOUNT FOR THIS.
FOG MAY HAVE TO BE ADDED TO THESE AREAS DEPENDING ON THE COVERAGE OF
THE INCOMING ACTIVITY...BUT WILL LEAVE THIS OUT OF THE FORECAST FOR
NOW. OTHERWISE...THE REMAINDER OF THE FORECAST IS ON TRACK AND NO
OTHER UPDATES WERE NECESSARY.
UPDATED ZONES OUT SHORTLY.
&&
.AVIATION.../FROM 00Z TAFS/...VFR CONDITIONS ARE EXPECTED FOR MUCH
OF THE OVERNIGHT PERIOD UNTIL 04/08-12Z...WHEN PATCHY FOG IS EXPECTED
TO DEVELOP AT BOTH TERMINALS. MVFR CONDITIONS ARE LIKELY AT KHSV
DURING THIS TIME...WITH BRIEF MVFR/IFR CONDITIONS POSSIBLE AT KMSL
/VSBYS ~3SM/. AFTER THE FOG DISSIPATES SHORTLY AFTER SUNRISE
TOMORROW... SHOWERS/STORMS WILL DEVELOP IN THE VICINITY OF THE
TERMINALS AS A WEAK FRONT MEANDERS SOUTHWARD ACROSS THE AREA. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF ANY CONVECTIVE ACTIVITY. FOR
NOW...CONFIDENCE ON THE EXACT TIMING/COVERAGE DIRECTLY AFFECTING THE
TERMINALS IS LOW...SO HAVE OPTED TO CARRY VCSH AND A CB GROUP TO
ACCOUNT FOR THIS FOR NOW.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
CULLMAN...DEKALB...JACKSON...LIMESTONE...MADISON...MARSHALL...
MORGAN.
EXCESSIVE HEAT WARNING FROM 7 AM TO 7 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
12Hazardous weather outlook, Aug 3, 8:23 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 823 PM CDT WED AUG 3 2011 ALZ001>010-016-TNZ076-096-097-041030- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 823 PM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... VERY WARM TEMPERATURES WILL CONTINUE ACROSS MUCH OF THE TENNESSEE VALLEY THIS EVENING. WITH NIGHTTIME LOW TEMPERATURES ONLY FALLING INTO THE MID AND UPPER 70S...NOT MUCH RELIEF IS EXPECTED FROM THE HEAT...THEREFORE A HEAT ADVISORY CONTINUES. THERE IS A CHANCE FOR THUNDERSTORMS OVERNIGHT...MAINLY ACROSS SOUTHERN MIDDLE TENNESSEE AND A SLIGHT CHANCE ELSEWHERE. GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTING STRIKES...AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DANGEROUS LEVELS OF HEAT STRESS WILL PERSIST FROM THURSDAY THROUGH THE UPCOMING WEEKEND...AS HIGH HUMIDITY WILL COMBINE WITH TEMPERATURES RISING INTO THE MID TO UPPER 90S...WHICH WILL PRODUCE WIDESPREAD HEAT INDEX VALUES OF 105-110 DEGREES. HEAT INDICES COULD POTENTIALLY EXCEED 110 DEGREES FOR WESTERN PORTIONS OF THE AREA ON THURSDAY...AND AN EXCESSIVE HEAT WATCH IS IN EFFECT. OTHERWISE...THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY. GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. RSB
In the hours before
Special weather statement, Aug 3, 10:21 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1021 PM CDT WED AUG 3 2011
TNZ097-040345-
FRANKLIN-
1021 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1045 PM
CDT...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ESTILL SPRINGS...OR NEAR WINCHESTER...
MOVING SOUTHEAST AT 20 MPH.
WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WINCHESTER...COWAN...AND SHERWOOD.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3513 8586 3507 8586 3499 8598 3499 8606
3522 8628 3534 8611
TIME...MOT...LOC 0321Z 319DEG 16KT 3521 8612
RSBSpecial weather statement, Aug 3, 10:40 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1040 PM CDT WED AUG 3 2011
TNZ076-096-040415-
LINCOLN-MOORE-
1040 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
1115 PM CDT...
AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEWISBURG...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PETERSBURG...CHESTNUT RIDGE...HOWELL...
BELLEVILLE...MIMOSA...AND FAYETTEVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3536 8653 3535 8647 3533 8646 3524 8637
3508 8665 3526 8677 3526 8674 3531 8668
3533 8661 3536 8661 3537 8657
TIME...MOT...LOC 0340Z 327DEG 18KT 3536 8671
RSBSpecial weather statement, Aug 3, 11:16 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1116 PM CDT WED AUG 3 2011
ALZ005-006-TNZ076-096-040445-
LIMESTONE-LINCOLN-MADISON-MOORE-
1116 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...LINCOLN...MADISON AND
MOORE COUNTIES UNTIL 1145 PM CDT...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MULBERRY TO
MCBURG...MOVING SOUTH AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARMS...FAYETTEVILLE...SMITHLAND...KELSO...
MOLINO...FLINTVILLE...CRYSTAL SPRINGS...AND BELLEVIEW.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3528 8639 3502 8632 3499 8632 3499 8631
3494 8630 3493 8631 3490 8680 3492 8689
3500 8688 3500 8684 3526 8683 3526 8674
3529 8671
TIME...MOT...LOC 0415Z 347DEG 19KT 3520 8648 3520 8681
RSBSpecial weather statement, Aug 3, 11:31 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1131 PM CDT WED AUG 3 2011
ALZ009-040500-
JACKSON-
1131 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL MIDNIGHT
CDT...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF NEW MARKET...OR 12 MILES
NORTHEAST OF MOORES MILL...MOVING SOUTHEAST AT 20 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LARKIN...PRINCETON...
HOLLYTREE...TRENTON...AND GARTH.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3473 8604 3463 8634 3474 8635 3479 8633
3481 8634 3483 8633 3488 8635 3491 8631
3494 8633 3494 8629 3493 8626 3494 8626
3497 8631 3499 8631 3499 8626
TIME...MOT...LOC 0431Z 329DEG 18KT 3490 8632
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:39 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 7 hr |
| Aug 3, 11:31 PM CDT | Special Weather Statement | HUN | Jackson | 29 min |
| Aug 3, 11:36 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Aug 3, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 30 min |
| Aug 3, 11:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Aug 4, 12:04 AM CDT | Flash Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 3 hr |
| Aug 4, 12:13 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Marshall, Morgan | 47 min |
| Aug 4, 12:30 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Aug 4, 12:45 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 30 min |
| Aug 4, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Aug 4, 1:22 AM CDT | Special Weather Statement | HUN | Limestone | 38 min |
| Aug 4, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 40 min |
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Aug 4, 2:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 47 min |
| Aug 4, 2:30 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Aug 4, 2:38 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 2:46 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 44 min |
| Aug 4, 2:57 AM CDT | Areal Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Aug 4, 3:05 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 40 min |
| Aug 4, 3:09 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 3:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Aug 4, 3:20 AM CDT | Special Weather Statement | HUN | Limestone | 40 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 39 min |
| Aug 4, 3:50 AM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Aug 4, 5:35 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 5:37 AM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 5 hr |
| Aug 4, 5:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Aug 4, 6:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 6:01 AM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 4, 6:25 AM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| Aug 4, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 46 min |
| Aug 4, 7:11 AM CDT | Special Weather Statement | HUN | Limestone, Morgan | 64 min |
| Aug 4, 7:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Aug 4, 7:50 AM CDT | Special Weather Statement | HUN | Limestone | 55 min |
| Aug 4, 8:21 AM CDT | Special Weather Statement | HUN | DeKalb | 24 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | HUN | Morgan | 53 min |
| Aug 4, 9:45 AM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 4, 9:55 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| Aug 4, 10:03 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 42 min |
| Aug 4, 10:09 AM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Aug 4, 10:15 AM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 10:25 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Aug 4, 10:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Aug 4, 10:50 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Aug 4, 10:54 AM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 4, 11:05 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Aug 4, 11:11 AM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Aug 4, 11:14 AM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Aug 4, 11:17 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Aug 4, 11:24 AM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Aug 4, 11:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Aug 4, 11:53 AM CDT | Special Weather Statement | HUN | DeKalb | 22 min |
| Aug 4, 12:01 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| Aug 4, 12:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Aug 4, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 12:55 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| Aug 4, 1:05 PM CDT | Special Weather Statement | HUN | Jackson | 55 min |
| Aug 4, 1:14 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Aug 4, 1:25 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Aug 4, 1:57 PM CDT | Special Weather Statement | HUN | Marshall | 48 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | HUN | DeKalb | 21 min |
| Aug 4, 2:27 PM CDT | Special Weather Statement | HUN | Blount | 33 min |
| Aug 4, 2:43 PM CDT | Special Weather Statement | HUN | Franklin | 47 min |
| Aug 4, 3:01 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Aug 4, 3:06 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Aug 4, 3:16 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Aug 4, 3:18 PM CDT | Special Weather Statement | HUN | Lawrence | 42 min |
| Aug 4, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Aug 4, 4:03 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| Aug 4, 4:17 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Aug 4, 4:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 4, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Aug 4, 5:36 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 24 min |
| Aug 4, 5:47 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Aug 4, 5:56 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Aug 4, 6:11 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.